# SDR AALA201806119004

- Difficulty date: June 7, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 10,910 hours, 4,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4  Door Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 DOOR PRESSURE LIGHT ILLUMINATED ON THE FORWARD PANEL IN YELLOW.  SERVICED THE DOOR ASSIST BOTTLE IAW 52-10-00-614-001-A.
